MAUDE Adverse Event Report: MMJ, S.A. DE C.V. MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ, S.A. DE C.V. MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18880
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 05/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while in use on a patient, there was an air leak from the cuff which was observed at the time of initial cuff check.It was also reported that the cuff pressure did not elevate upon applying air to the cuff.Customer indicated that recannulation of a replacement tube was required.
 
Additional Manufacturer Narrative
The sample was received for analysis and the reported issue was confirmed.An inflation/deflation test was performed 25cc of air was applied to the cuff using a syringe and it was observed the cuff deflated immediately.A visual inspection was performed, and it was observed the cuff presents a small tear.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ, S.A. DE C.V.
ave. henequen no 1181 desarrol
ciudad juarez CI 32 590
MX  CI 32590
MDR Report Key7592614
Report Number2936999-2018-00385
Device Sequence Number167598
Product Code BTR
UDI-Device Identifier30884521032549
UDI-Public30884521032549
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18880
Device Catalogue Number18880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2018
Initial Date Received by Manufacturer 05/28/2018
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;